Asymptotic expansions of the distributions of the structural variance estimators in a simultaneous equations system

Kimio Morimune, Yoshihiko Tsukuda

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Asymptotic expansions of three alternative classes of structural variance estimators associated with the k-class estimators of structural coefficients are derived for two parameter sequences: a sequence in which the non-centrality parameter increases while the sample size stays fixed (called large-μ or small-disturbance sequence), and that in which the number of observations increases. The accuracy of approximations to small-sample distributions are numerically examined with help of Monte Carlo studies. Properties of the sum of squared residuals of an estimated structural equation are also found from our study.

Original languageEnglish
Pages (from-to)279-292
Number of pages14
JournalJournal of Econometrics
Volume24
Issue number3
DOIs
Publication statusPublished - 1984 Jan 1

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Asymptotic expansions of the distributions of the structural variance estimators in a simultaneous equations system'. Together they form a unique fingerprint.

Cite this